# SDR FDEA201206202271

- Difficulty date: June 20, 2012
- Submitted: June 20, 2012
- Operation: Air carrier
- Aircraft: N953FD
- Make and model: Boeing 757236
- Aircraft serial: 28667
- Aircraft time: 26,955 hours, 18,928 cycles
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Strap
- Part number: 148N31388000
- Condition: Corroded
- Location: Zone 300
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT SIDE EMPENNAGE - APU INLET CUTOUT AREA, THE LOWER SIDE OF THE CUTOUT,   AFTER INLET.  REMOVAL FOUND TO HAVE CORROSION AT BS 1825 BETWEEN STRINGER 3-6.  R & R INNER STRAP AT BS 1825 ON APU RT INLET CUTOUT LOWER SIDE  WITH STRAP FABRICATED IAW DWG 148N3138 SHT 1 REV C AND INSTALLED IAW DWG 148N3105 SHT 1, REV C.  REPAIR IS MAJOR.
